MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PROG VALVE RIGHT ANGLE; CHPV

INTEGRA LIFESCIENCES MANSFIELD PROG VALVE RIGHT ANGLE; CHPV
Catalog Number 823184
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Myocardial Infarction (1969)
Type of Reportable Event Death
Event or Problem Description
This is 1 of 2 reports linked to mfg report numbers: 3013886523-2023-00293 the patient¿s son reported a hakim valve (id 823184) and bactiseal catheter (id 823072) were implanted in his father in (b)(6) 2022.According to the son, there was no infection before the operation.He approached the surgeon due to his father¿s weight reduction and poor response at the end of (b)(6) 2022, and he was informed that by adjusting the pressure, the patient will be back to normal and pressure was adjusted two times (setting not provided).The patient was admitted in the hospital for more than 10 days only for observation and was informed that the patient will become normal in the two weeks period.In january 2023, the patient was admitted again due to poor response and after 4 days the patient had an infection.The surgeon informed them that the patient had an infection and a myocardial infarction (mi).The patient expired on (b)(6) 2023.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The hakim valve (id: 823184) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause of the reported issue could not be determined.However, a probable root cause for the reported complaint is could be linked to the patient and hospital surroundings.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.A medical assessment was requested to our medical safety department: conclusion: the narrative describes a procedurally related event only.There is no evidence that supports a causal relationship to the device.
 
Event or Problem Description
N/a.

Brand Name
PROG VALVE RIGHT ANGLE
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
ch-2400
mansfield MA
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key17691195
Report Number3013886523-2023-00292
Device Sequence Number6378630
Product Code JXG
UDI-Device Identifier10381780519263
UDI-Public(01)10381780519263(17)260930(10)5885822
Combination Product (Y/N)N
PMA/510(K) Number
K041296
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number823184
Device Lot Number5885822
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2023
Supplement Date Received by Manufacturer10/13/2023
Initial Report FDA Received Date09/06/2023
Supplement Report FDA Received Date10/26/2023
Date Device Manufactured10/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown